网站地图 | 联系我们 | English | 中国科学院
本站查询
 
首页 所况简介 机构设置 科研成果 人才队伍 人才招聘 合作交流 研究生教育 党群园地 创新文化 科普 期刊 安全专题
学术活动
崔琦讲座
中关村论坛
国际合作中心报告
凝聚态物理前沿讲座
公共技术系列讲座
明理时空
学术报告
学术会议
现在位置:首页 > 科研成果 > 学术活动 > 学术会议
学术会议
 
题目: International Workshop on Recent Progress in the Functionality of the Artificial Oxide Structures
时间: 2014年06月03日 15:57
地点: International Workshop on Recent Progress in the Functionality of the Artificial Oxide Structures
报告人:

Beijing , June 18th-19th, 2014
Scientific Program

Wednesday, June 18th, Meeting Room 234, Building M, IOP, CAS
09:00-09:10 Welcome Speech
09:10-10:30 Session 1
Chair: Kuijuan Jin
09:10-09:45
(25min+10min)
Ramamoorthy Ramesh (University of California, Berkeley)
Coupling Magnetism To Electricity In Multiferroic Heterostructures
09:45-10:10
(15min+10min)
Jiyan Dai (The Hong Kong Polytechnic University)
Application of LaAlO3/SrTiO3 Heterostructure in Sensing Device
10:10-10:30 Coffee Break and Photo

10:30-11:55 Session 2
Chair: Ramamoorthy Ramesh
10:30-11:05
(25min+10min)
E. Ward Plummer (Louisiana State University)
Structural, Electronic, and Vibrational Properties at the Surface of Sr3Ru2O7 induced by Mn doping
11:05-11:30
(15min+10min)
Jian shen (Fudan University)
TBA
11:30-11:55
(15min+10min)
Runwei Li(Ningbo Institute of Materials Technology & Engineering, CAS)
Modulation of Resistance State in Oxide Thin Films and Related Magnetoelectronic and Optoelectronic Effect
11:55 Lunch Break (IOP Restaurant)

13:30-15:50 Session 3
Chair: E. Ward Plummer
13:30-14:05
(25min+10min)
Jak Tchakhalian (University of Arkansas)
What is hidden in plane view ?
14:05-14:40
(25min+10min)
Zhicheng Zhong (Technische University Wien)
Giant switchable Rashba effect in oxide heterostructures
14:40-15:05
(15min+10min)
Jiandong Guo (Institute of Physics, CAS)
The spatial distribution of oxygen vacancies in epitaxial SrTiO3(110) films at the atomic scale
15:05-15:30
(15min+10min)
Hao Yang(Suzhou University)
Vertical interface engineering in oxide thin films
15:30-15:50 Coffee Break

15:50-17:25 Session 4
Chair: Jak Tchakhalian
15:50-16:25
(25min+10min)
Jiandi Zhang (Louisiana State University)
What is behind the metal-nonmetal transition in thin films of oxides?
16:25-17:00
(25min+10min)
 Yuelin Li (Argonne National Laboratory )
Picosecond reconstruction of the photovoltaic field inside a ferroelectric thin film
17:00-17:25
(15min+10min)
Kuijuan Jin (Institute of Physics, CAS)
A Photo-assistant non-volatile and non-destructive readout of ferroelectric states in BFO films
17:25 Dinner (IOP Restaurant)

Thursday, June 19th, Meeting Room 234, Building M, IOP, CAS
09:00-10:20 Session 5
Chair: Jiandi Zhang
09:00-09:35
(25min+10min)
Xiaoxing Xi (Temple University)
Atomic Layer-by-Layer Growth of Oxide Films by Laser MBE from Separate Targets
09:35-10:00
(15min+10min)
Pu Yu(Tsinghua University)
Magnetoelectric coupling across the atomically engineered BiFeO3/La0.7Sr0.3MnO3 heterointerfaces
10:00-10:20 Coffee Break

10:20-11:45 Session 6
Chair: Jiandong Guo
10:20-10:55
(25min+10min)
Pan xiaoqing(University of Michigan)
Domain switching dynamics under electrical and mechanical excitations in ferroelectric thin films
10:55-11:20
(15min+10min)
Jinxing Zhang (Beijing Normal University )
Magnetic domain-wall motion twisted bynanoscalevoltage-induced spin displacement
11:20-11:45
(15min+10min)
Chunfeng Zhang (Nanjing University)
Coherent acoustic phonons in YBCO/LCMO superlattices
11:45 Lunch Break  (IOP Restaurant)

13:30-17:30 Session 7
Chair: Xiaoxing Xi
13:30-13:55
(15min+10min)
Lin Gu(Institute of Physics, CAS)
TBA
13:55-14:20
(15min+10min)
Xiaobing Ren(Xi’An Jiaotong University)
High-performance Pb-free piezoelectrics
14:20-14:45
(15min+10min)
Rui Peng (Fudan University)
Tuning the superconductivity in single-layer FeSe/oxides by interface engineering
14:45-17:30 Laboratory Tour
17:30 Dinner (IOP Restaurant)

版权所有 ©2009-2015 中国科学院物理研究所 京ICP备05002789号 京公网安备1101080082号
主办:中国科学院物理研究所 北京中关村南三街8号 100190